# SDR VNAA202008069991

- Difficulty date: August 6, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10177
- Aircraft time: 35,572 hours, 34,956 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 6705311000265
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY CHECK INSPECTION,  FOUND EVIDENCE CRACKING ON THE RT TEE FITTING AT ATTACHMENT OF FS 280 CROSSBEAM TO LONGITUDINAL FLOOR SUPPORT AT RBL 9. REMOVED AND REPLACED THE TEE FITTING.
